# SDR SIMA2101

- Difficulty date: July 28, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N222NE
- Make and model: Saab 340B
- Aircraft serial: 340B222
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: M4401D8A
- Part serial: 458
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - ACARS MADE POPPING NOISE AND SMOKED DURING ENGINE START, PUT ON MEL.  REMOVED AND REPLACED AVIONICS RACK FAN IAW SAAB MM 21-23-00.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
